# SDR HEEA954652

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Malfunction
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SET ON 60.33, TRANSPONDER PUTS OUT FREQUENCY 1200. FOUND WEAK POWER OUT.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  REPLACED DAMAGED TRANSISTOR Q415 AND INSTALLED HEATSINK BEHIND Q415 AS PER KING SERVICE AID KT76A-6.  REPLACED DETERIORATED RESISTOR R477.  UNIT HAS WEAK RECEIVER SENSE. REPLACED MIXER DIODE CR202.  REPAIRED.  ADJUSTED POWER OUT AND FREQUENCY.  BENCH CHECK GOOD.
